Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2013) 2-D Numerical Wave Tank by Boundary Element Method Using Different Numerical Techniques Abstract   PDF
Farid Habashi Aliabadi, Parviz Ghadimi, Seyed Reza Djeddi, Abbas Dashtimanesh
 
Vol 3, No 3 (2015) A Hilbert-type integral inequality with its best extension Abstract   PDF
Wu Weiliang, Lian Donglan
 
Vol 2, No 2 (2014) A best proximity point theorem for generalized Mizoguchi- Takahashi contractions Abstract   PDF
Pushpendra Semwal, R. Dimri
 
Vol 2, No 3 (2014) A comparison between continuous exponential, discrete logistics and continuous logistics growth models in forecasting birth rate of newborn in Malaysia Abstract   PDF
Ahmad Nazim
 
Vol 2, No 4 (2014) A comparison between single exponential smoothing (SES), double exponential smoothing (DES), holts (brown) and adaptive response rate exponential smoothing (ARRES) techniques in forecasting Malaysia population Abstract   PDF
Ahmad Nazim Aimran, Asyraf Afthanorhan
 
Vol 5, No 1 (2017) A criterion to justify a holomorphic function Abstract   PDF
Feng Qi, Bai Ni Guo
 
Vol 4, No 3 (2016) A determinantal representation for derangement numbers Abstract   PDF
Feng Qi
 
Vol 3, No 4 (2015) A logarithmically completely monotonic function involving the gamma function and originating from the Catalan numbers and function Abstract   PDF
Fang-Fang Liu, Xiao-Ting Shi, Feng Qi
 
Vol 2, No 3 (2014) A Model for the Effect of Toxicant on a Three Species Food-Chain System with "Food-Limited" Growth of Prey Population Abstract   PDF
O.P. Misra, Raveendra Babu.A
 
Vol 3, No 1 (2015) A new explicit formula for the Bernoulli and Genocchi numbers in terms of the Stirling numbers Abstract   PDF
Bai-Ni Guo, Feng Qi
 
Vol 4, No 3 (2016) A New Hilbert-type integral inequality with a non-homogeneous kernel and its extension Abstract   PDF
Weiliang Wu
 
Vol 3, No 4 (2015) A new perspective on paranormed Riesz sequence space of non-absolute type Abstract   PDF
Murat Candan
 
Vol 2, No 2 (2014) A note on \(\delta\)-Jordan homomorphism on Banach algebras Abstract   PDF
Abbas Zivari-Kazempour
 
Vol 3, No 3 (2015) A short proof of the existence of the solution to elliptic boundary problem Abstract   PDF
Alexander G. Ramm
 
Vol 4, No 1 (2016) A simple proof of the closed graph theorem Abstract   PDF
Alexander G. Ramm
 
Vol 4, No 2 (2016) A study of prey-predator model with harvesting on susceptible prey and predator Abstract   PDF
Dinesh Verma, V.H. Badshah, Suman Jain, Nayna Kadam
 
Vol 2, No 3 (2014) Absolute monotonicity of a function involving the exponential function Abstract   PDF
Feng Qi
 
Vol 2, No 1 (2014) Almost convergence of triple sequences Abstract   PDF
Ayhan Esi, M.Necdet Catalbas
 
Vol 5, No 2 (2017) Alternative proofs for summation formulas of some trigonometric series Abstract   PDF
Feng Qi, Bai-Ni Guo
 
Vol 2, No 4 (2014) An application of grand Furuta inequality to a type of operator equation Abstract   PDF
Jian Shi
 
Vol 2, No 4 (2014) An explicit formula for Bell numbers in terms of Stirling numbers and hypergeometric functions Abstract   PDF
Bai-Ni Guo, Feng Qi
 
Vol 3, No 3 (2015) An integral representation of the Catalan numbers Abstract   PDF
Xiao-Ting Shi, Fang-Fang Liu, Feng Qi
 
Vol 5, No 1 (2017) Analysis and forecast of Turkey unemployment rate Abstract   PDF
Hakan YILDIRIM, Hülya BAŞEĞMEZ
 
Vol 2, No 2 (2014) Bifurcation analysis of a hostparasitoid ecological model with the beddington-deangelis functional response Abstract   PDF
Tanuja Agrawal
 
Vol 3, No 1 (2015) Boundedness in Lebesgue spaces of Riesz potentials on commutative hypergroups Abstract   PDF
Mubariz Hajibayov
 
Vol 1, No 2 (2013) Certain subclasses of bi-univalent functions associated with the Hohlov operator Abstract   PDF
Gangadharan m Murugusundaramoorthy, Hari M Srivastava, najundan n magesh
 
Vol 3, No 2 (2015) Certain types of linear operators on probabilistic Hilbert space Abstract   PDF
Rana Al-Muttalibi, Radhi M.A Ali
 
Vol 4, No 1 (2016) Common fixed point theorems for weakly compatible non-self mappings in metric spaces of hyperbolic type Abstract   PDF
Kanayo Eke
 
Vol 2, No 4 (2014) Commutativity results and Continuity of Jordan homomorphism on Banach algebras Abstract   PDF
Abbas Zivari-Kazempour
 
Vol 2, No 3 (2014) Complete monotonicity, completely monotonic degree, integral representations, and an inequality related to the exponential, trigamma, and modified Bessel functions Abstract   PDF
Feng Qi, Shu-Hong Wang
 
Vol 2, No 3 (2014) Complete monotonicity of a function involving the p-psi function and alternative proofs Abstract   PDF
Valmir Krasniqi, Feng Qi
 
Vol 5, No 2 (2017) Completeness of the set \(\{e^{ik\beta \cdot s}\}|_{\forall \beta \in S^2}\) Abstract   PDF
Alexander G. Ramm
 
Vol 2, No 3 (2014) Continuous maps in terms of new convergence conditions Abstract   PDF
Asha Gupta
 
Vol 2, No 3 (2014) Discrete prey-predator model with Beddington-DeAngelis functional response: simple vs. complex dynamics Abstract   PDF
Tanuja Agrawal
 
Vol 5, No 1 (2017) Estimates on initial coefficients of certain subclasses of bi-univalent functions associated with quasi-subordination Abstract   PDF
Amol Patil, Uday Naik
 
Vol 2, No 4 (2014) Excel solver as the software to construct MUSA model Abstract   PDF
Loshini Thiruchelvam, Sabri Ahmad
 
Vol 3, No 1 (2015) Fixed point theorems for hybrid contraction without continuity Abstract   PDF
U. C. Gairola, Ram Krishan
 
Vol 2, No 1 (2014) Fundamental groups of iterated line graphs Abstract   PDF
Essam Hamouda, Mohammed Fahmy
 
Vol 1, No 3 (2013) G'/G-Expansion method for related equations to the ZhiberShabat equation Abstract   PDF
Jafar Biazar, Zainab Ayati
 
Vol 1, No 3 (2013) Generalized Identities of Companion Fibonacci-Like Sequences Abstract   PDF
Shikha Bhatnagar, Bijendra Singh, Omprakash Sikhwal
 
Vol 2, No 3 (2014) Generalized Fibonacci Lucas sequence its Properties Abstract   PDF
Mamta Singh, Yogesh Gupta, Omprakash Sikhwal
 
Vol 2, No 4 (2014) Generalized Fibonacci-Like Polynomials and Some Identities Abstract   PDF
Yogesh Gupta, Mamta Singh, Omprakash Sikhwal
 
Vol 5, No 1 (2017) Global existence and estimates of the solutions to nonlinear integral equations Abstract   PDF
Alexander G. Ramm
 
Vol 3, No 3 (2015) Global solution of reaction diusion system with full matrix Abstract   PDF
Mebarki Maroua, Moumeni Abdelkader
 
Vol 1, No 3 (2013) Holder Inequalities for a subclass of univalent functions involving Dziok-Srivastava Operator Abstract   PDF
Gangadharan Murugusundaramoorthy, k vijaya, k Deepa
 
Vol 2, No 3 (2014) Implementation of adomian polynomials in variational iteration method for solving volterra integral equations Abstract   PDF
Zainab Ayati, Jafar Biazar, Sajedeh Zareii
 
Vol 2, No 4 (2014) Inequalities for the Psi and k-Gamma functions Abstract   PDF
Kwara Nantomah
 
Vol 2, No 4 (2014) I-statistically pre-Cauchy double sequences Abstract   PDF
Ulas Yamanci, Mehmet Gurdal
 
Vol 2, No 2 (2014) Learning styles towards mathematics achievements among higher education students Abstract   PDF
Sabri Ahmad, Shuhaili Safee, Wan Mohamad Asyraf Wan Afthanorhan
 
Vol 2, No 4 (2014) Line segment cracks identification via the reciprocity gap principle and Fourier transform Abstract   PDF
Belgacem Maher, Mahjoub Moncef, Boukricha Aabderrahmane
 
1 - 50 of 93 Items 1 2 > >> 
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.